# SDR P5CA2016081800230

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 71,791 hours, 10,979 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Module
- Part number: 65B4043513
- Part serial: D00799
- Condition: Inoperative
- Location: Apu Fire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU FIRE SHUTDOWN MODULE (M869) DISCHARGED. FUNCTIONAL CHECK FAILED.  REMOVED AND REPLACED THE FIRE SHUTDOWN MODULE  IAW AMM 26-15-04-004-001, &26-15-04-404-008 REV 87. .
